# SDR SWAA2015050639369

- Difficulty date: April 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453A261125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD TO SIDEWALL SUPPORT CORRODED AT BS 727+6, LBL 13.  R & R SUPPORT IAW SRM & DWG.
